Note: This content is accessible to all versions of every browser. However, this browser does not seem to support current Web standards, preventing the display of our site's design details.

  

An LMI approach for H analysis and control of discrete-time piecewise affine systems

Author(s):

F.A. Cuzzola, M. Morari
Conference/Journal:

International Journal of Control, vol. 75, no. 16 - 17, pp. 1293-1301(9)
Abstract:

In this paper we investigate some analysis and control problems for discrete-time hybrid systems in the piece-wise affine form. By using arguments from the dissipativity theory for non-linear systems, we show that H analysis and synthesis problems can be formulated and solved via linear matrix inequalities by taking into account the switching structure of the considered system. In this paper we address the generalized problem of controlling hybrid systems whose switching structure does not depend only on the state but also on the control input.

Year:

2002
Type of Publication:

(01)Article
Supervisor:



File Download:

Request a copy of this publication.
(Uses JavaScript)
% Autogenerated BibTeX entry
@Article { CuzMor:2002:IFA_2238,
    author={F.A. Cuzzola and M. Morari},
    title={{An LMI approach for H analysis and control of discrete-time
	  piecewise affine systems}},
    journal={International Journal of Control},
    year={2002},
    volume={75},
    number={16 - 17},
    pages={1293--1301(9)},
    url={http://control.ee.ethz.ch/index.cgi?page=publications;action=details;id=2238}
}
Permanent link